# SDR 06FDEA03901

- Difficulty date: November 6, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60252
- Part serial: 46989
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2SLAT OUTBOARD TRAILING EDGE UPPER AND LOWER SKIN IS CRACKED ACCOMPLISHED REPAIR IAW DC10 SRM 57-10-00 FIG 32 PG 3 VOL I, 57-10-00 FIG 43 PG 145 VOL I, 57-00-01 FIG 10 PG 29 VOL I, 51-35-01 VOL II AND DAC DWG ARB1647 REV C.  THIS WAS A MAJOR REPAIR.  COULD NOT ADJUST SLAT TO CLEARANCES AFTER REPAIRS, SLAT WAS REMOVED AND REPLACED WITH SERVICABLE SLAT, SEE SNRM N00604 AND N01262 ON FEDEX WORK ORDER 00033777, S/N OFF46989, S/N ON MAC33.
